# SDR USAA2012041900001

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 24,621 hours, 6,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Dislodged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DOOR SLIDE 2R WILL NOT ARM.  SECURED CHORD INTO SLIDE.  OPS CHECKS GOOD.
